MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4 NBP, SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4 NBP, SPO2
Model Number 863283
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.(b)(6).
 
Event or Problem Description
It was reported that there was no alarm sound.It is unknown if the device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
A quote was provided to the customer for philips to perform testing of the device.However, there was no response to the quote; therefore, no work was able to be performed.Based on the information available, the cause of the reported problem was unable to be determined.Philips was unable to confirm the final disposition of the device, because the customer was considered to have refused service, due to not responding to the service quote.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VS4 NBP, SPO2
Common Device Name
SURESIGNS VS4 NBP, SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20032096
Report Number1218950-2024-00595
Device Sequence Number3023864
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown